# SDR LR7A0032

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 12,013 hours, 11,630 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3633301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND FS 781 LT UPPER RING SEGMENT AT LBL 61.0 TORN AND CRACKED BY CARGO IMPACT ABOVE LONGERON.  AIRCRAFT FERRIED TO CBG FOR REPAIR.  REPLACED FS 781 LT UPPER FRAME (P/N 343623-4L) IAW SRM SMP 583-51-30, 51-40 AND 51-70.  REPAIRED FS 781 LT ROOF FRAME (P/N 36330-1) AT LBL 61 IAW SRM SMP 583-53-50-13.
